Facebook Pixel

I am helping a friend by asking this question. His phenytoin level is very low-2.9mcg/ml as against 10-20.

By May 17, 2011 - 4:05am
Rate This

This situation makes him giddy even inside the home, feels like sleeping for long hours during daytime. I like to know if the desired level can be achieved by any intra-venous medicine or is it necessary to administer only oral medicines. Thanx.

Add a Comment2 Comments

EmpowHER Guest

Thank you very much, this was read out to my friend, he expressed gratitude to you

May 17, 2011 - 6:54am

Hi NagarajaM,
Thank you for your question and for advocating for your friend. Phenytoin can be administered in different methods, but it's best to work with a doctor to determine the best course for treatment for your friend.
For more information please refer to the following link: Phenytoin Information
Good luck, and let us know how your friend is doing.

May 17, 2011 - 7:33am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emotional Health

Get Email Updates

Emotional Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!